# SDR COMA9710214

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 12012347001
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT MLG OPENED DURING FLIGHT.  REPLACED BROKEN RIGHT MLG OUTBD DOOR LATCH ASSEMBLY.
